# SDR DALA12007269008

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 49,993 hours, 39,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND 1L DOOR SLIDE CABLE LOOSE.  MAINTENANCE SECURED CABLE.  OK FOR SERVICE.
